# SDR C2XA01CL229

- Difficulty date: November 16, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N14522
- Make and model: Emb EMB-135LR
- Aircraft serial: 145383
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Burned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HPN-CLE FLIGHT 3097 THE CREW REPORTED A BURNING SMELL IN THE CABIN AND COCKPIT. THE AIRCRAFT DIVERTED TO EWR AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE COFFEE POT RECEPTACLE BURNT.  MAINTENANCE REPLACED THE COFFEE POT RECEPTACLE FOR THE NR 1 COFFEE CONTAINER.  ALSO FOUND THE NR 2 CONTAINER RECEPTACLE HAD A LOOSE CONNECTION WITH THE CONTAINER.  THE SYSTEM WAS PLACED ON MEL 25-60-02/3.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
